Jump to content

Photo

Red Skin 1 Week Into Accutane?

accutane redness

1 reply to this topic

#1 AdrianB01

AdrianB01

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 0
About Me
  • Joined: 21-March 13

Posted 21 March 2013 - 02:45 PM

Hello Acne.org!

 

This is my first post here and I apologies if i am asking something which has been asked numerous times before and I'm just being lazy not searching for it but...

 

I have started Accutane (RoAccutane here in the UK) and im curious to ask if my pretty quick side effects are normal or if I have taken some kind of bad reaction to the tablets. I am on 60mg a day (3 tablets).

 

I have started to take RoAccutane and have been in it for 10 days. I have been getting quite dry lips and dry skin which I expected and are normal side effects. The side effect i am querying is that I am getting really quite red skin to the point where my colleagues and friends are noticing it and asking me if i am okay.

 

My skin feels very hot as if sun burnt, and i can assure you here in scotland we have absolutely no sun !!

 

I remember taking a subscribed gel called Benzyl Poroxide (or something close to this) which after applying made my skin extremely red and inflamed and sore to touch. My doctor took me off this. I am feeling similar to when i took the gel right now with accutane and am worried its a side effect similar to this one?

 

Also is it normal to still get the "whitehead" spots that are full of puss?

 

Sorry for long post and i do hope somebody can shed some light !!!

 

Many Thanks,

Adrian.


Edited by AdrianB01, 21 March 2013 - 02:47 PM.


#2 KatNewby

KatNewby

    Junior Member

  • Members
  • Posts & Likes
    Posts: 35
    Likes: 5
About Me
  • Joined: 22-February 13

Posted 21 March 2013 - 03:02 PM

I think it sounds normal, but you can always call your derms office and ask. That's what they get paid for.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users